Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Small rashes like razor burns, dry testicles, small dry peeling skin flakes between testicles and thighs. Help

Im going to add a lot of detail into this, i shave my balls every few days.and i rarely get razor burn, on my theighs i have a small little rashy like thing that looks like razor burn.. I could be but idk, recently my balls have been dry, very dry, i used lotion, i stopped using baby powder (dont judge me it helps them from sticking) and ive stopped using soap that makes the skin feel draggy and used just body wash... The dryness stopped,.but now the area between my balls and theighs on both sides is peeling, in small flakes, like when you were little and youd put glue on your hands and rub them together and peel the glue off, thats exactly what it does, the skin comes off in small flakes in the shower when i rub it, also it smells even when its clean.. And my wiener has.NEVER had a smell, please help me.. I cant see a doctor because i dont want my mom to know please send answer to YYYY@YYYY
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
You seem to have developed fungal infection of the area.
Use of a mild steroid antifungal cream like mixing hydrocortisone with clotrimazole in equal amount and applying twice daily would help. Once the area has become normal, you may use antifungal powder for prevention if further recurrence.
Hope that helped.
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor